MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS INCORPORATED DIAMONDBACK 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE

CARDIOVASCULAR SYSTEMS INCORPORATED DIAMONDBACK 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE
Model Number DBP-125MICRO145
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Perforation of Vessels (2135); Vascular Dissection (3160)
Date of Event 01/13/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device analysis: the device was not returned for analysis; therefore, an analysis of the actual complaint device is not possible.The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.(b)(4).
 
Event or Problem Description
It was identified that during a peripheral orbital atherectomy procedure, a perforation and a type a dissection occurred.The events were identified by a third party vendor, (b)(4).(b)(4) reviewed all procedural angiograms as part of a (b)(6) clinical trial.The target lesion originated in the anterior tibial (at) artery and extended into the dorsalis pedis (dp) artery.The physician used a 7fr/40cm introducer sheath and a trailblazer guide wire to access the lesion.The physician successfully treated the lesion using the oad and followed-up atherectomy with balloon angioplasty.At this point, the physician treated additional focal lesions via different atherectomy modalities.No complications were noted during the procedure and the patient status remained stable throughout.Follow-up review by (b)(4) identified a perforation and a type a dissection; however, no complications were noted by the treating physician during the procedure.The (b)(4) angiogram evaluation was reviewed by (b)(4) for potential adverse events on (b)(6) 2016.

Brand Name
DIAMONDBACK 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM
Common Device Name
PERIPHERAL ATHERECTOMY DEVICE
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS INCORPORATED
1225 old highway 8 nw
saint paul MN 55112
MDR Report Key5684793
Report Number3004742232-2016-00068
Device Sequence Number10810563
Product Code MCW
UDI-Device Identifier10852528005190
UDI-Public(01)10852528005190(17)161130(10)114746
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K133399
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/23/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date11/30/2016
Device Model NumberDBP-125MICRO145
Device Catalogue NumberDBP-125MICRO145
Device Lot Number114746
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2016
Initial Report FDA Received Date05/27/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR